# SDR SWAA2019081936086

- Difficulty date: August 11, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A55821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR IRSS. 140 UPPER CLIP ON VERTICAL STIFFENER CRACKED.   R&R STIFFENER IAW SRM.
